420chan now has a web-based IRC client available, right here
Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the float Name#Password
Comment
[*]Italic Text[/*]
[**]Bold Text[/**]
[~]Taimapedia Article[/~]
[%]Spoiler Text[/%]
>Highlight/Quote Text
[pre]Preformatted & Monospace text[/pre]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Community Updates

420chan now supports HTTPS! If you find any issues, you may report them in this thread
Phenibut and caffeine paradoxical reaction by Thomas Clonnerfack - Mon, 20 Mar 2017 06:30:36 EST ID:UzDAggtB No.129220 Ignore Report Quick Reply
File: 1490005836026.jpg -(16102B / 15.72KB, 500x244) Thumbnail displayed, click image for full size. 16102
So I'm sitting here fairly awake on 4g phenibut and decide to take 400mg caffeine because otherwise in a couple of hours I'd probably start dozing in my chair. The caffeine hits, and randomly instead of wake me up, I feel like twice as heavy and really tired.

Anyone else have this happen from mixing the two? Normally I only take 200mg caffeine at a time but decided on 400mg for no particular reason.
>>
Cedric Tillingdale - Mon, 20 Mar 2017 09:34:26 EST ID:NZNlMEyh No.129223 Ignore Report Quick Reply
>>129220
I've never had this happen but I've only tried phenibut a few times. It does take a while to kick in though and hits harder with a more acidic stomach contents and coffee does increase stomach acidity. If you took caffeine powder or something then I don't know, some sources seem to suggest caffeine increases stomach acid production others don't.

Do you find phenibut gives you nausea/motion sickness type feelings at the 4g level?
>>
Thomas Clonnerfack - Mon, 20 Mar 2017 13:08:03 EST ID:UzDAggtB No.129224 Ignore Report Quick Reply
>>129223
I've been using it for a week and a half so I've got a bit of a tolerance built up, so 4g doesn't cause nausea or motion sickness. Also the phenibut had already hit me and had been going for about 3 hours when I took the caffeine, so I was 4 hours in by the time the caffeine hit me.
>>
Cedric Tillingdale - Mon, 20 Mar 2017 19:36:38 EST ID:NZNlMEyh No.129225 Ignore Report Quick Reply
>>129224
Fair enough, that's pretty mysterious. A few places I read said there was good synergy with caffeine but I don't think they meant increased sedation. I expect you know but a week straight is probably enough to experience WD symptoms from what I've read. I'm half thinking about taking something for motion sickness the next time I dose high and seeing if that helps.


Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.